# SDR 7IL2015F00006

- Difficulty date: January 16, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N490KM
- Make and model: Cessna 414
- Aircraft serial: 4140399
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 502700037
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 8,272 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HR INSPECTION OF ACFT, FOUND RT REAR INNER GEAR DOOR ATTACH BRACKETS CRACKED AT INBD BOLT HOLE.  BRACKET WAS STILL SECURED BY REMAINING MOUNT TABS.  SIMILAR BRACKETS ARE USED ON FWD SIDE OF GEAR DOOR AS WELL AS LT GEAR DOOR, NO DAMAGE FOUND ON OTHER BRACKETS.  DAMAGE IS DUE TO ROUTINE WEAR AND TEAR.
